# SDR 96ZZZX5323

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N183AJ
- Make and model: Gulstm 560
- Aircraft serial: 5600276
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Elbow
- Part number: AN82112
- Condition: Loose
- Location: Fuel Dist
- Part time: 1,008 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF FUEL PANEL, PN 611BB, RT CENTER STUB WING, THE STATED ELBOW WAS FOUND LOOSE AT BOTH B-NUTS, ONE ONLY ENGAGED BY HALF OF A TURN.  NUTS WERE TIGHTENED AND TORQUED IAW MAINTENCE.  THIS AREA IS NOT INSPECTED UNTIL THE PHASE 5 1,200-HOUR INSPECTION.  SUBMITTER SUSPECTS LOOSE NUTS WERE NEVER TIGHTENED AT FACTORY.
